# SDR AALA201609299007

- Difficulty date: September 19, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 74,110 hours, 10,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F53275631200
- Condition: Corroded
- Location: Frame 37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOORBEAM UPPER SURFACE AT FRAME 37 BETWEEN Y450 AND Y953.  REPLACED THE FLOORBEAM IAW SRM 53-00-14-201 AND 51-42-11.
